# SDR FDEA200812025046

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5160152
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR, BS 310-324, RBL 43, CHANNEL IS CORRODED AROUND FASTENER HOLES. REMOVED FLOOR SUPPORT/CHANNEL IAW SRM 51-40-02.  FABRICATED NEW SUPPORT/CHANNEL ON MAE TRAVELER T8/759071.  TREATED, PRIMED AND TOP COATED NEW SUPPORT/CHANNEL IAW SRM 51-20-01 AND AMM 51-21-00.  LOCATED AND DRILLED NEW SUPPORT/CHANNEL IAW SRM 51-40-02.  INSTALLED NEW SUPPORT/CHANNEL, BS 310-324, RBL 43, IAW SRM 51-10-02.  CORROSION WAS OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL 3. (L=2.2 INCH, W=2.0 INCH, D=.018 INCH).  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
